... right feeling breathless and fatigue with throat tightness and I gained 4kilos in the 3 months I was on it without eating any more
Hi Glasgow sorry to hear your still feeling poorly after coming off the Victosa .. .I've been on it for three months now and I have severe constipation and occasional hoarse throat.bad tummy cramping and loss of appetite .. I'm due to see my doctor on Tuesday and like you I want to be taken off this drug. I don't like the side effects. but there could be another reason regarding your illness you should really see your doc.. ... hope you feel better soon .. Mary 1959
I cannot handle the side effects either. I quit taking it 4 days ago, was on 1/2 dose. I feel better at the moment then earlier today. Like you I'd like to know how long these horrible side effects will last. I've barely eaten this last 2 weeks yet actually gained 3pounds., I find it hard to believe anyone can tolerate these side effects. I hope you get better soon since I know just how miserable you are feeling.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2011 • 2 answers
Updated 10 Dec 2012 • 1 answer
Has anyone who is taking Victoza experienced a lump on either side of the inside of the throat area?
Updated 19 May 2013 • 2 answers
Updated 26 Jan 2016 • 2 answers
Updated 11 Nov 2017 • 1 answer